Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Topological invariance of certain combinatorial characteristic classes


Author: Lowell E. Jones
Journal: Bull. Amer. Math. Soc. 79 (1973), 981-983
MSC (1970): Primary 57D20; Secondary 57B99
MathSciNet review: 0346799
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20, 57B99

Retrieve articles in all journals with MSC (1970): 57D20, 57B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13288-4
PII: S 0002-9904(1973)13288-4